advertisement
Question
Posted by: Concerned? | 2009/08/12

Bleeding after Mirena

Hi,

I had Mirena inserted on 20 July and I have been bleeding ever since. I know spotting is a side effect but its heavy to be called spotting. I use an average of 3-4 panty liners a day. Should I be worried? When will it end?

Thanks,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unfortunately this is one of the side effects. It can go on for several months.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement